Journal article icon

Journal article

Éz fields

Abstract:

Let K be a field. The ´etale open topology on the K-points V (K) of a K-variety V was introduced in [JTWY22]. The ´etale open topology is non-discrete if and only if K is large. If K is separably, real, p-adically closed then the ´etale open topology agrees with the Zariski, order, valuation topology, respectively. We show that existentially definable sets in perfect large fields behave well with respect to this topology: such sets are finite unions of ´etale open subsets of Zariski closed se...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Authors


More by this author
Role:
Author
ORCID:
0000-0003-0016-8367
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Publisher:
Elsevier
Journal:
Journal of Algebra More from this journal
Volume:
614
Pages:
611-649
Publication date:
2022-10-18
Acceptance date:
2022-10-13
DOI:
EISSN:
1090-266X
ISSN:
0021-8693
Language:
English
Keywords:
Pubs id:
1338175
Local pid:
pubs:1338175
Deposit date:
2023-04-21

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP